# SDR SWAA950511

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3H4
- Aircraft serial: 23251
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Fwd Entry
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO MASTER CAUTION INDICATING FWD ENTRY DOOR OPEN.  RETURNED TO GATE.  INSPECTED AND FOUND DOOR SECURED AND LOCKED.  PLACED DOOR WARNING ON MEL 52-2.  INSPECTED TIRES/BRAKES AND CONTINUED PER BOEING M/M.
